Title: Robust passive for uncertain Markovian jump system with mode-dependent time delays

Authors: Jiqing Qiu, Kunfeng Lu, Yuming Guo, Na Yao

Addresses: Science of College, Hebei University of Science and Technology, Shijiazhuang Hebei 050018, China. ' Science of College, Hebei University of Science and Technology, Shijiazhuang Hebei 050018, China. ' Science of College, Hebei University of Science and Technology, Shijiazhuang Hebei 050018, China. ' Science of College, Chang'an University, Xi'an Shaanxi, 710064, China

Abstract: This paper is concerned with the problem of robust passive control for uncertain systems with mode-dependent time delays and Markovian jump parameters. The time delay varies in an interval and depends on the mode of operation. The problem aims at designing a new state feedback controller which guarantees the passivity of the close-loop system for all admissible uncertainties. In terms of a linear matrix inequality (LMI) and Lyapunov function, the passive stability criteria are formulated. A numerical example illustrates the effectiveness of the method is given.

Keywords: robust passive control; mode-dependent delays; linear matrix inequalities; LMIs; uncertain Markovian jumping systems; robust control; time delays; state feedback control; passive stability.

DOI: 10.1504/IJMIC.2010.037024

International Journal of Modelling, Identification and Control, 2010 Vol.11 No.3/4, pp.138 - 149

Available online: 21 Nov 2010 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article